# SDR FDEA202402250258

- Difficulty date: February 25, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 15,482 hours, 6,460 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 114T2800165
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING L/E BRACKET CRACKED, VIEWED INSIDE LIGHTNING HOLE AT APPROX WING STATION 510 (BETWEEN #5 SLAT   OUTBD SIDE AND #5 SLAT OUTBD AUX TRACK). MARKED WITH ORANGE DOT MK1. BRACKET P/N 114T2800-165. REPAIRED PER EA H-5720-T0378377 B
